Limit theorems for a quadratic variation of Gaussian processes
Raimondas Malukas
Vilnius University, Lithuania
Published 2011-12-07


quadratic variation
bifractional Brownian motion
sub-fractional Brownian motion,
Hurst index
almost sure convergence
central limit theorem

How to Cite

Malukas R. (2011) “Limit theorems for a quadratic variation of Gaussian processes”, Nonlinear Analysis: Modelling and Control, 16(4), pp. 435-452. doi: 10.15388/NA.16.4.14087.


In the paper a weighted quadratic variation based on a sequence of partitions for a class of Gaussian processes is considered. Conditions on the sequence of partitions and the process are established for the quadratic variation to converge almost surely and for a central limit theorem to be true. Also applications to bifractional and sub-fractional Brownian motion and the estimation of their parameters are provided.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy